# SDR AUS20010398

- Difficulty date: April 29, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 3520 · Passenger Oxygen System
- Part: Generator
- Part number: S417T40127
- Condition: Misinstalled
- Location: Passenger Oxygen
- Component: Passenger Oxyge
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) OXYGEN GENERATORS LOCATED IN THE FLIGHT ATTENDANT SERVICE UNITADJACENT TO CABIN DOORS L1 AND L2 HAD THE RELASE PINS LOCATED INTHE SAFETY PIN HOLES. PERSONNEL/MAINTENANCE ERROR.
